Kirkland Signature Diphenhydramine Hci 25 Mg Allergy Medicine & Antihistaminecompare to Active Ingredient of Benadryl Allergy Generic 1200count, 1count


Kirkland Signature Diphenhydramine Hci 25 Mg Allergy Medicine & Antihistaminecompare to Active Ingredient of Benadryl Allergy Generic 1200count, 1count




Features
  • Kirkland Signature Allergy medicine tablets active ingredient is diphenhydramine 25mg, an easy to swallow antihistamine that relieves sneezing
  • Antihistamines temporarily reduce the effects of the natural Chemical histamine in the body and the symptoms caused by hay fever and other upper respiratory allergies
  • Antihistamine allergy relief.
  • Contains diphenhydramine HCl 25mg
  • Compare to Benadryl allergy ultratab
  • Kirkland Signature Allergy Medicine Diphenhydramine HCI 25 mg - 600 Minitabs - 2 Pack





    Kirkland Signature Allergy Medicine Diphenhydramine HCI 25 mg - 600 Minitabs





    Features
  • Relief from sneezing and running nose
  • Itching, Watery Eyes;Hay Fever symptoms;
  • Itching of Nose or throat.
  • Kirkland Allergy Medicine, Diphenhydramine HCI 25 Milligram 600 Tablets (Pack of 3)





    Features
  • Relief from sneezing and running nose.
  • Reduces and relieves itching, watery eyes, hay fever symptoms.
  • Reduces and relieves itching of nose or throat.
  • Kirkland Signature Diphenhydramine Hci 25 Mg Allergy Medicine & Antihistaminecompare to Active Ingredient of Benadryl Allergy Generic 1200count, 1count





    Features
  • Kirkland Signature Allergy medicine tablets active ingredient is diphenhydramine 25mg, an easy to swallow antihistamine that relieves sneezing
  • Antihistamines temporarily reduce the effects of the natural Chemical histamine in the body and the symptoms caused by hay fever and other upper respiratory allergies
  • Antihistamine allergy relief.
  • Contains diphenhydramine HCl 25mg
  • Compare to Benadryl allergy ultratab
  • Kirkland Signature Allergy Medicine Diphenhydramine HCI 25 mg - 600 Minitabs - 4 Pack





    Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic - 600 Count Personal Healthcare / Health Care





    Features
  • Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl Allergy Generic - 600 Count Personal Healthcare / Health Care
  • Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl Allergy Generic - 600 Count
  • Kirkland Signature Allergy Medicine Diphenhydramine 25 Mg 600 Count (Pack of 2)





    Features
  • Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and Antihistamine - 600 count, 2 pack
  • Indefinite (The Salvation Series)





    NeilMed Sinus Rinse All Natural Relief Premixed Refill Packets (1 Pack of 100)





    Features
  • Nasal Allergies, Dryness & Hay Fever
  • Sinus Pressure & Nasal Stuffiness
  • Nasal Symptoms from Flu & Cold
  • Nasal Irritation from Occupational & House Dust, Fumes, Animal Dander, Grass, Pollen, Smoke, etc.
  • Post Nasal Drip & Nasal Congestion